Ergodicity of non-hamiltonian equilibrium systems

Evans, Denis J., Williams, Stephen R., Rondoni, Lamberto and Searles, Debra J. (2017) Ergodicity of non-hamiltonian equilibrium systems. Computational Methods in Science and Technology, 23 3: 175-184. doi:10.12921/cmst.2016.0000068


Author Evans, Denis J.
Williams, Stephen R.
Rondoni, Lamberto
Searles, Debra J.
Title Ergodicity of non-hamiltonian equilibrium systems
Journal name Computational Methods in Science and Technology
ISSN 1505-0602
2353-9453
Publication date 2017-09-25
Year available 2017
Sub-type Article (original research)
DOI 10.12921/cmst.2016.0000068
Open Access Status Not yet assessed
Volume 23
Issue 3
Start page 175
End page 184
Total pages 10
Place of publication Poznań, Poland
Publisher Institute of Bioorganic Chemistry * Polish Academy of Sciences * Poznań Supercomputing and Networking Center
Language eng
Keyword Distribution function
Ergodic Theory
Equilibrium
Relaxation to equilibrium
Statistical Mechanics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 10 Jan 2018, 14:50:04 EST by Julie Osborne on behalf of Aust Institute for Bioengineering & Nanotechnology